# SDR ASOA201705311630

- Difficulty date: May 31, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 30,865 hours, 22,009 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOORBEAM ANGLE BS 280 BETWEEN LBL 9 AND RBL 9.  R & R THE FLOORBEAM ANGLE IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, & 51-40-11-001-001-A01.
